# SDR 06FDEA1185

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Part number: 6523341
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD 73C023-00, FOUND VERT FIN AFT SHEAR TIE FITTING TO HAVE MECHANICAL DAMAGE ON LOWER SURFACE AT LEFT AFT VERT BOLT HOLE.  *S/D*  REPAIRED VERT FIN AFT SHEAR TIE FITTING LWR SURFACE IAW FEDEX EA 7-5530-96604.
